# SDR SWAA103350

- Difficulty date: June 1, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 30,264 hours, 17,468 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 161A11882
- Part serial: 00MF038001
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT MLG FWD TRUNNION PIN CORRODED.  REMOVED AND REPLACED PIN PER MM.
